American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] R. Sadykov. Fold maps, framed immersions and smooth structures. Trans. Amer. Math. Soc. 364 (2012) 2193-2212. MR 2869203.
Abstract, references, and article information   
View Article: PDF

[2] Josh Genauer. Cobordism categories of manifolds with corners. Trans. Amer. Math. Soc. 364 (2012) 519-550. MR 2833590.
Abstract, references, and article information   
View Article: PDF

[3] Takeshi Torii. HKR characters, $p$-divisible groups and the generalized Chern character. Trans. Amer. Math. Soc. 362 (2010) 6159-6181. MR 2661512.
Abstract, references, and article information   
View Article: PDF

[4] Mark Hovey. Morava $E$-theory of filtered colimits. Trans. Amer. Math. Soc. 360 (2008) 369-382. MR 2342007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bo Chen and Zhi Lü. Corrections to ``Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''. Trans. Amer. Math. Soc. 358 (2006) 5635-5638. MR 2238930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhi Lü. Involutions fixing ${\mathbb{RP}}^{\text{odd}} \sqcup P(h,i)$, II. Trans. Amer. Math. Soc. 356 (2004) 1291-1314. MR 2034310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhi Lü. Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, I. Trans. Amer. Math. Soc. 354 (2002) 4539-4570. MR 1926888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christian Nassau. On the structure of $P(n)_\ast P((n))$ for $p=2$. Trans. Amer. Math. Soc. 354 (2002) 1749-1757. MR 1881014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shashidhar Upadhyay. A bounding question for almost flat manifolds. Trans. Amer. Math. Soc. 353 (2001) 963-972. MR 1804410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gerd Laures. On cobordism of manifolds with corners. Trans. Amer. Math. Soc. 352 (2000) 5667-5688. MR 1781277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. Yagita. Small subalgebras of Steenrod and Morava stabilizer algebras. Trans. Amer. Math. Soc. 350 (1998) 3021-3041. MR 1475699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Malkhaz Bakuradze. The transfer and symplectic cobordism. Trans. Amer. Math. Soc. 349 (1997) 4385-4399. MR 1407478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hirotaka Tamanoi. The image of the $BP$ Thom map for Eilenberg-MacLane spaces. Trans. Amer. Math. Soc. 349 (1997) 1209-1237. MR 1401530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark A. Hovey and Douglas C. Ravenel. The $7$-connected cobordism ring at $p=3$ . Trans. Amer. Math. Soc. 347 (1995) 3473-3502. MR 1297530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bang He Li. Generalization of the Whitney-Mahowald theorem . Trans. Amer. Math. Soc. 346 (1994) 511-521. MR 1273536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Akira Kono and Nobuaki Yagita. Brown-Peterson and ordinary cohomology theories of classifying spaces for compact Lie groups . Trans. Amer. Math. Soc. 339 (1993) 781-798. MR 1139493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Keith Johnson. Roots of unity and the Adams-Novikov spectral sequence for formal $A$-modules . Trans. Amer. Math. Soc. 323 (1991) 715-726. MR 987163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. Yagita. Equivariant BP-cohomology for finite groups . Trans. Amer. Math. Soc. 317 (1990) 485-499. MR 1002925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anthony Bahri, Martin Bendersky, Donald M. Davis and Peter B. Gilkey. The complex bordism of groups with periodic cohomology . Trans. Amer. Math. Soc. 316 (1989) 673-687. MR 942423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nicholas J. Kuhn. The Morava $K$-theories of some classifying spaces . Trans. Amer. Math. Soc. 304 (1987) 193-205. MR 906812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Keith Johnson. The Conner-Floyd map for formal $A$-modules . Trans. Amer. Math. Soc. 302 (1987) 319-332. MR 887512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark Mahowald and Paul Shick. Periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 191-206. MR 871672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Scott Carter. Surgery on codimension one immersions in ${\bf R}\sp {n+1}$: removing $n$-tuple points . Trans. Amer. Math. Soc. 298 (1986) 83-101. MR 857434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Donald M. Davis, David C. Johnson, John Klippenstein, Mark Mahowald and Steven Wegmann. The spectrum $(P\wedge{\rm BP}\langle 2\rangle)\sb {-\infty}$ . Trans. Amer. Math. Soc. 296 (1986) 95-110. MR 837800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Martin Bendersky. Unstable towers in the odd primary homotopy groups of spheres . Trans. Amer. Math. Soc. 287 (1985) 529-542. MR 768724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin Bendersky. Erratum to: ``The derived functors of the primitives for ${\rm BP}\sb\ast (\Omega S\sp{2n+1})$'' . Trans. Amer. Math. Soc. 280 (1983) 429. MR 712270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Martin Bendersky. The derived functors of the primitives for ${\rm BP}\sb\ast (\Omega S\sp{2n+1})$ . Trans. Amer. Math. Soc. 276 (1983) 599-619. MR 688964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard Kane. BP torsion in finite $H$-spaces . Trans. Amer. Math. Soc. 264 (1981) 473-497. MR 603776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1